# SDR VNAA2016062400027

- Difficulty date: June 24, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N571NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15360
- Aircraft time: 3,124 hours, 2,864 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING INOPERABLE CAUTION MESSAGE.  THE CREW DECLARED AN EMERGENCY, PROCEEDED TO DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED CHECKS AND SYS RESET WITH CREW IAW THE AMM.  THE ACFT WAS RELEASED FOR SERVICE.
